MAUDE Adverse Event Report: QUEST MEDICAL, INC. MYOCARDIAL PROTECTION SYSTEM 3 ND; MPS 3 ND

QUEST MEDICAL, INC. MYOCARDIAL PROTECTION SYSTEM 3 ND; MPS 3 ND
Model Number 5301000ND
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest has received the suspect device, but has not completed its investigation.A supplemental report will be filed at the conclusion of this investigation.
 
Event or Problem Description
It was reported to quest that during a case, while delivering cardioplegia, the amount notification alerted the user that there was 10ml of arrest agent left in the cartridge.After the perfusionist pressed the refill button and pushed the drug into the cartridge, the button failed to appear allowing the user to continue the operation.The console had to be power cycled and re-primed in order to reactivate the arrest drug piston.After power cycling, the device functioned normally.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Quest could not duplicate the reported complaint condition.It will continue to monitor complaint trends for this product.Quest has concluded the investigation of this unit.

Brand Name
MYOCARDIAL PROTECTION SYSTEM 3 ND
Common Device Name
MPS 3 ND
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
MDR Report Key12365296
Report Number1649914-2021-00007
Device Sequence Number4536530
Product Code DTR
UDI-Device Identifier20634624531004
UDI-Public20634624531004
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5301000ND
Device Catalogue Number5301000ND
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale